# SDR IPXA2017062018427

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,492 hours, 15,633 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Fo Standby
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTIMETER FAILED AND DISPLAYED OFF FLAG AT 800 FEET AGL, FLAG REMAINED IN VIEW UNTIL AFTER CLEARING THE RUNWAY.  PERFORMED OPERATIONAL CHECK OF THE FIRST OFFICER`S STANBY ALTIMETER IAW AMM 34-13-06-705-001.  OPS CHECKED GOOD, COULD NOT DUPLICATE.
